# SDR UPS97425271

- Difficulty date: November 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N673UP
- Make and model: Boeing 747123F
- Aircraft serial: 20325
- Engine: Pwa JT9D7AH
- System (JASC): 7932 · Engine Oil Quantity
- Part: Gauge
- Condition: Malfunctioned
- Location: Nr 3 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NR 3 ENG OIL QTY 5.3 PRIOR TO START.  4.3 GAL ON POWER PUSH FOR T/O;  DURING CLIMB TO A 26000 LEVEL OFF OIL QTY OBSERVED TO SLOWLY DROP TO 2.6.  WHEN POWER REDUCED OIL STOPPED AT 2.6 UNTIL SHUT DOWN.  OIL QTY THEN CLIMBED TO 4.5 AFTER SHUTDOWN 2 MIN.  RESET C/B ON NR 3 ENG OIL QTY.  NR 3 ENG OIL QTY GA SHOWS 5.4, UNABLE TO DUPLICATE ON GROUND.  FOR T/S SWAPPED ENG OIL QTY GA 3 AND 2 .  BOTH OIL QTY IND WORK OK PER MM 79-31-00
